Countable Ideals in a Semi-Lattice of the $\mathbf{D}_e$ Enumeration Degrees
Modelirovanie i analiz informacionnyh sistem, Tome 19 (2012) no. 4, pp. 59-66
Cet article a éte moissonné depuis la source Math-Net.Ru
In the article we have proved that any countable ideal in the semi-lattice of the $\mathbf{D}_e$ is the intersection of two principal ideals generated by quasi-minimal covers for this ideal.
Keywords:
ideals, principal ideal of enumeration degrees, enumeration reducible, quasi-minimal enumeration degree.
@article{MAIS_2012_19_4_a4,
author = {V. V. Tikhov},
title = {Countable {Ideals} in a {Semi-Lattice} of the $\mathbf{D}_e$ {Enumeration} {Degrees}},
journal = {Modelirovanie i analiz informacionnyh sistem},
pages = {59--66},
year = {2012},
volume = {19},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAIS_2012_19_4_a4/}
}
V. V. Tikhov. Countable Ideals in a Semi-Lattice of the $\mathbf{D}_e$ Enumeration Degrees. Modelirovanie i analiz informacionnyh sistem, Tome 19 (2012) no. 4, pp. 59-66. http://geodesic.mathdoc.fr/item/MAIS_2012_19_4_a4/
[1] Robert I. Soar, Vychislimo perechislimye mnozhestva i stepeni, Kazanskoe matematicheskoe obschestvo, Kazan, 2000 | MR | Zbl
[2] Kh. Rodzhers, Teoriya vychislimykh funktsii i effektivnaya vychislimost, Mir, M., 1972
[3] C. Spector, “On degrees of recursive unsolvability”, Ann. of math., 64 (1956) | DOI | MR | Zbl
[4] B. Ya. Solon, “$c$-kvaziminimalnye stepeni perechislimosti”, Sibirskii matematicheskii zhurnal, 44:1 (2003), 211–223 | MR | Zbl